# SDR CALA2025101309942

- Difficulty date: September 27, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 82,310 hours, 30,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULDGE IN THE SKIN ALONG WITH PULLED RIVET HEADS ON STRINGER 26L BETWEEN STA 360-380.   AFTER FURTHER INSPECTION, FOUND CORROSION BETWEEN STRINGER & SKIN AT THE STRINGER SPLICE.  REMOVED STRINGER 26L IAW SRM 51-40-02 & AVO719-25-09-26-01.  REMOVED STRINGER S26L SPLICE IAW SRM 51-40-02 AND AVO 719-25-09-26-01. REMOVED STRINGER CLIP 26L IAW SRM 51-40-02.  REMOVED STRINGER CLIP ON S26L @ STA 360 PER SRM 51-40-02 AND AVO 719-25-09-26-01. VERIFIED REMOVAL OF STRINGER S26L SPLICE BETWEEN STA 360 AND 380 PER SRM 51-40-02 AND AVO 719-25-09-26-01. TRIMMED THE S26L STRINGER JUST AFT OF STA 351 PER AVO 719-25-09-26-01. REMOVED FWD CARGO FLOOR PANEL 120AF AND ASSOCIATED CAP STRIPS IAW B737 SRM 51-40-02 VERFIED: VISUALLY INSPECTED CONNECTION OF PITOT HOSE FITTING. REF GMM 09-10-05. TRIMMED THE S26L STRINGER JUST AFT OF STA 351 PER AVO 719-25-09-26-01. ENTERED AGAIN FOR INSPECTION BUY OFF. VERFIED: TRIMMED THE S26L STRINGER JUST AFT OF STA 351 PER AVO 719-25-09-26-01.
